# SDR REXA97148

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 652
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Pipe
- Condition: Fell Off
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT TAIL PIPE FELL OFF.  REMOVED RIGHT JET PIPE COWLING TO FACILIATE INVESTIGATION OF DISCRIPTION NR 1, AML NR 505066.  (M)
